# SDR SWAA091554

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 7,194 hours, 69,051 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: FCA410
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, NOSE GEAR UNSAFE INDICATION WHILE ON APPROACH TO HOU.  RECYCLED NO CHANGE.  EMERGENCY DECLARED, LANDING UNEVENTFUL.  NO GEAR HORN.  REMOVED AND REPLACED R374 RELAY PER MM.
